MAUDE Adverse Event Report: MAQUET SAS POWERLED II; LAMP, SURGICAL

MAQUET SAS POWERLED II; LAMP, SURGICAL
Model Number ARDPWT259215A
Medical Device Problem Codes Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907); Device Contaminated at the User Facility (4064)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to manufacturer.
 
Event or Problem Description
On 7th august, 2023 getinge became aware of an issue with one of surgical lights - powerled ii.It was stated the inner seal has pulled away from the corner allowing moisture into the light panels causing streaking and debris internally.Based on photographic evidence particles may be missing from the seal.We decided to report the issue in abundance of caution as contact of water with live parts may cause electric shock and particles falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of surgical lights - powerled ii.It was stated the inner seal has pulled away from the corner allowing moisture into the light panels causing streaking and debris internally.Based on photographic evidence particles may be missing from the seal.We decided to report the issue in abundance of caution as contact of water with live parts may cause electric shock and particles falling off into sterile field or during procedure may cause contamination.It was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.There is no information if the claimed device was not being used for patient treatment or diagnosis when the event took place.According to the information provided, the presence of liquid is due to the loss of sealing caused by the degradation of the seals and by their improper position.The degradation of the seals was probably caused by an improper cleaning protocol.To prevent any incident the instruction for use pwdii ifu 01811 mentions: "warning! risk of equipment damage the ingress of liquid inside the device during cleaning may adversely affect its operation.Do not clean the device under running water or spray a solution directly onto the device ", to check that the lighthead seals are in the proper position and in good condition, during the daily check before use.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.Initial reporter: ips personnel the correction of d4 unique identifier (udi) # and h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code; explain and h6 medical device; problem code fields deems required.This is based on the internal evaluation.Previous d4 unique identifier (udi) #: n/a.Corrected d4 unique identifier (udi) #: (b)(4).Previous h3a device evaluated by manufacturer: no.Corrected h3a device evaluated by manufacturer: yes.Previous h3b device not eval.Provide code: other.Corrected h3b device not eval.Provide code: n/a.Previous h3c if other provide code - explain: device not returned to manufacturer.Corrected h3c if other provide code - explain: n/a.Previous h6 medical device ¿ problem code: mechanical problem|leak/splash|fluid leak|1250 mechanical problem|detachment of device or device component||2907.Corrected h6 medical device: problem code: mechanical problem|detachment of device or device component||2907 contamination /decontamination problem|device contaminated at the user facility||4064.
 
Event or Problem Description
Manufacturer's reference number (b)(4).

Brand Name
POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key17682333
Report Number9710055-2023-00634
Device Sequence Number17712494
Product Code FTD
UDI-Device Identifier03700712413897
UDI-Public(01)03700712413897(11)190607
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDPWT259215A
Device Catalogue NumberARDPWT259215A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2023
Supplement Date Received by Manufacturer09/03/2024
Initial Report FDA Received Date09/05/2023
Supplement Report FDA Received Date09/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown